# SDR 96ZZZX3726

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227TT
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: NAS627H46
- Condition: Improper
- Location: Engine Mount
- Component: Lord, LM600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SECOND OCCURRENCE ON THIS TYPE AIRCRAFT WITH HEAVY TRUSS.  SIDE MOUNT ISOLATOR THROUGH-BOLT DOES NOT ENGAGE LOCKING DEVICE IN ENGINE MOUNT TRUSS.  VENDOR (LORD) CALLS FOR NRS627-H46 AND LM427-10 WASHER.  FAIRCHILD CALLS FOR NAS627-50 WITH MS20002C7 WASHER.  USING VENDOR HARDWARE REDUCES LENGTH OF ENGAGEMENT BY .295 INCH.  SAFETY WIRE HOLE IN HEAD OF BOLT ON THIS TYPE AIRCRAFT SHOULD BE REASON ENOUGH TO INSPECT MORE CLOSELY.
